zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Necessary optimality conditions for nonsmooth generalized semi-infinite programming problems. (English) Zbl 1188.90261
Summary: This paper is devoted to the study of nonsmooth generalized semi-infinite programming problems in which the index set of the inequality constraints depends on the decision vector and all emerging functions are assumed to be locally Lipschitz. We introduce a constraint qualification which is based on the Mordukhovich subdifferential. Then, we derive a Fritz-John type necessary optimality condition. Finally, interrelations between the new and the existing constraint qualifications such as the Mangasarian-Fromovitz, linear independent, and the Slater are investigated.

MSC:
90C34Semi-infinite programming
90C40Markov and semi-Markov decision processes
49J52Nonsmooth analysis (other weak concepts of optimality)
WorldCat.org
Full Text: DOI
References:
[1] Aubin, J. P.: Optima and equilibria, an introduction to nonlinear analysis, (1998) · Zbl 0930.91001
[2] Borwein, J. M.; Lewis, A. S.: Convex analysis and nonlinear optimization: theory and examples, (2000) · Zbl 0953.90001
[3] Bank, B.; Guddat, J.; Klatte, D.; Kummer, B.; Tammer, K.: Non-linear parametric optimization, (1982) · Zbl 0502.49002
[4] Clarke, F. H.: Optimization and nonsmooth analysis, (1983) · Zbl 0582.49001
[5] Ergenc, T.; Pickl, S. W.; Radde, N.; Weber, G. W.: Generalized semi-infinite optimization and anticipatory systems, International journal of computing anticipatory systems 15, 3-30 (2004)
[6] N. Kanzi, S. Nobakhtian, Optimality conditions for non-smooth semi-infinite programming, in Optimization, (2009) 1 -- 11. · Zbl 1172.90019
[7] Kanzi, N.; Nobakhtian, S.: Nonsmooth semi-infinite programming problems with mixed constraints, Journal of mathematical analysis and applications 131, 170-181 (2009) · Zbl 1172.90019 · doi:10.1016/j.jmaa.2008.10.009
[8] Graettinger, T. J.; Krogh, B. H.: The acceleration radius: A global performance measure for robotic manipulators, IEEE journal of robotics and automation 4, 60-69 (1998)
[9] A. Hoffman, R. Reinhardt, On reverse Chebyshev approximation problems, Preprint M 08/94, Facualty of Mathematics and Natural Sciences, Technical University of Ilmenau, 1994.
[10] Jongen, H. T.; Rückmann, J. J.; Stein, O.: Generalized semi-infinite optimization: A first-order optimality condition and examples, Mathematical programming 83, 145-158 (1998) · Zbl 0949.90090 · doi:10.1007/BF02680555
[11] Mangasarian, O. L.; Fromovitz, S.: The fritz -- John necessary optimality conditions in the presence of equality and inequality constraints, Journal of mathematical analysis and applications 17, 37-47 (1967) · Zbl 0149.16701 · doi:10.1016/0022-247X(67)90163-1
[12] Mordukhovich, B. S.: Variational analysis and generalized differentiation. I. basic theory, (2006)
[13] Mordukhovich, B. S.: Variational analysis and generalized differentiation. II. applications, (2006)
[14] Mordukhovich, B. S.; Nam, N. M.: Variational stability and marginal functions via generalized differentiation, Mathematics of operations research 30, 800-816 (2005) · Zbl 1284.90083
[15] Mordukhovich, B. S.; Nam, N. M.; Yen, N. D.: Subgradients of marginal functions in parametric mathematical programming, Mathematical programming 116, No. 1 -- 2, 369-396 (2009) · Zbl 1177.90377 · doi:10.1007/s10107-007-0120-x
[16] Robinson, S. M.: Generalized equations and their solutions, part II: Applications to nonlinear programming, Mathematical programming study 19, 200-221 (1982) · Zbl 0495.90077
[17] Rockafellar, R. T.: Convex analysis, Princeton mathematical series 28 (1970) · Zbl 0193.18401
[18] Rockafellar, R. T.; Wets, J. B.: Variational analysis, (1998) · Zbl 0888.49001
[19] Rückmann, J. J.; Stein, O.: On convex lower level problems in generalized semi-infinite optimization, Semi-infinite programming-recent advances, 121-134 (2001) · Zbl 1073.90561
[20] Rückman, J. J.; Shapiro, A.: First-order optimality conditions in generalized semi-infinite programming, Journal of optimization theory and applications 101, No. 3, 677-691 (1999) · Zbl 0956.90055 · doi:10.1023/A:1021746305759
[21] Rückmann, J. J.; Shapiro, A.: Second-order optimality conditions in generalized semi-infinite programming, Set-valued analysis 9, 169-186 (2001) · Zbl 0984.90056 · doi:10.1023/A:1011239607220
[22] Tanino, T.; Ogawa, T.: An algorithm for solving two-level convex optimization problem, International journal of system science 15, 163-174 (1984) · Zbl 0542.90075 · doi:10.1080/00207728408926552
[23] M. Slater, Lagrange multipliers revisited: A contribution to non-linear programming, Cowles Commission Discussion Paper Math, 1950, p. 430.
[24] Stein, O.: First order optimality conditions for degenerate index sets in generalized semi-infinite programming, Mathematics of operations research 26, 565-582 (2001) · Zbl 1073.90562 · doi:10.1287/moor.26.3.565.10583
[25] Stein, O.: Bi-level strategies in semi-infinite programming, (2003) · Zbl 1103.90094
[26] Stein, O.; Still, G.: On optimality conditions for generalized semi-infinite programming problems, Journal of optimization theory and applications 104, No. 2, 443-458 (2000) · Zbl 0964.90047 · doi:10.1023/A:1004622015901
[27] Still, G.: Generalized semi-infinite programming: theory and methods, European journal of operational research 119, 301-313 (1999) · Zbl 0933.90063 · doi:10.1016/S0377-2217(99)00132-0
[28] Still, G.: Solving generalized semi-infinite programs by reduction to simpler problems, Optimization 53, No. 1, 19-38 (2004) · Zbl 1079.90144 · doi:10.1080/02331930410001661190
[29] Vazquez, F. G.; Rückmann, J. J.: Extensions of the Kuhn -- Tucker constraint qualification to generalized semi-infinite programming, SIAM journal on optimization 15, No. 3, 926-937 (2005) · Zbl 1114.90141 · doi:10.1137/S1052623403431500
[30] G.W. Weber, Generalized semi-infinite optimization and relative topics, in: Lemgo, K.H. Hofmann, R. Wille (Eds.), Research and Exposition in Mathematics, vol. 29, Heldermann Publishing House, 2003. · Zbl 1056.90134
[31] Weber, G. W.: Generalized semi-infinite optimization: theory and applications in optimal control and discrete optimization, Journal of statistics and management systems 5, 359-388 (2002) · Zbl 1079.90609
[32] Weber, G. W.; Tezel, A.: On generalized semi-infinite optimization of genetic networks, Top 15, No. 1, 65-77 (2007) · Zbl 1123.93018 · doi:10.1007/s11750-007-0003-6
[33] Weber, G. W.; Tezel, A.: New views: generalized semi-infinite optimization of genetic networks, TOP, the operational research journal of SEIO 14, No. 1, 48-55 (2006)
[34] Ye, J. J.; Wu, S. Y.: First order optimality conditions for generalized semi-infinite programming problems, Journal of optimization theory and applications 137, No. 2, 419-434 (2008) · Zbl 1152.90011 · doi:10.1007/s10957-008-9352-z